Journal of Differential Geometry

A new proof of a theorem of Narasimhan and Seshadri

S. K. Donaldson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 18, Number 2 (1983), 269-277.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32L05: Holomorphic bundles and generalizations
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 53C05: Connections, general theory


Donaldson, S. K. A new proof of a theorem of Narasimhan and Seshadri. J. Differential Geom. 18 (1983), no. 2, 269--277.

Export citation